# SDR SWAA031089

- Difficulty date: May 14, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 51,278 hours, 38,512 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND BULKHEAD WEB CRACKED (2 EA) AT BS 178, LBL 5.7, WL 183 & WL 213.  REPAIRED BULKHEAD WEB PER SRM.
